# SDR SCNA96251

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP ON LINE CHECK.  REMOVED AND REPLACED RIGHT OVERWING BATTERY PACK.  EMERGENCY LIGHTS OPS CHECK GOOD.
